# SDR SWAA2025061068760

- Difficulty date: May 8, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 57,299 hours, 34,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD WEB LOCATED TE BS 492.4 TO BS 500 RBL 23 WL 156.1 AT FWD CARGO COMPARTMENT 2025-309306<[01] REPLACED SHIELD WEB LOCATED BS 492.4 TO BS 500 RBL 23 WL 156.1 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A0080 SHEET 23 REV -. SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED SHIELD WEB LOCATED BS 492.4 TO BS 500 RBL 23 WL 156.1 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A0080 SHEET 23 REV -. SEE INDIVIDUAL SIGN-OFF BELOW
